MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915250
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Adult male with recent chest pain.Procedure: left heart catheterization and percutaneous intervention in mid left circumflex.The balloon sheared off the wire shaft and had to be removed.No known harm to patient.Another used without further problems.Manufacturer response for catheters, transluminal coronary angioplasty, percutaneous, emerge¿ (per site reporter) will obtain.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key18534338
Report Number18534338
Device Sequence Number7557658
Product Code LOX
UDI-Device Identifier08714729806219
UDI-Public(01)08714729806219(17)260523(10)32478648
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/03/2024
Report Date (Section F) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915250
Device Lot Number32478648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight133 KG
Date Report Sent to FDA01/03/2024